Induction of interstitial pneumonitis during interferon treatment for chronic hepatitis C.
Аннотация
A 48-year-old woman developed interstitial pneumonitis while receiving interferon treatment for chronic hepatitis C. Laboratory studies prior to treatment showed elevated serum alanine aminotransferase levels, but chest X-rays and physical examination revealed no abnormalities suggestive of interstitial pneumonitis. At the 9th week of interferon treatment (total dose, 380 MU of recombinant interferon-alpha, without other medications), the patient began to complain of cough and exertional dyspnea. A chest X-ray film revealed diffuse reticulo-nodular shadows in bilateral lung fields, suggesting a diagnosis of interstitial pneumonitis. A marked increase in lymphocyte count was observed in bronchoalveolar lavage fluid and a diagnosis of interstitial pneumonitis was made as a result of transbronchial lung biopsy. Her clinical symptoms and abnormal lung shadows were reversible, improving within a month of the discontinuation of interferon, and disappearing promptly after exogenous corticosteroid was instituted. This may be the first case of drug-induced interstitial pneumonitis occurring during the course of treatment with interferon alone. We should be aware of the possibility of interstitial pneumonitis developing during treatment of chronic hepatitis C with interferon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.